RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Russ. J. Math. Phys., 2012, том 19, выпуск 4, страницы 417–427 (Mi rjmph11)  

Linear and nonlinear liftings of states of quantum systems

G. G. Amosova, V. Zh. Sakbaeva, O. G. Smolyanovb

a Moscow Institute of Physical Engineering (Physical-Technical), Department of Mathematics, 141700 Dolgoprudnyi (Moscow Region), Russia
b Department of Mathematics, Lomonosov Moscow State University, Moscow, 119991 Russia

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 10-01-00395-a
10-01-0724-a
Министерство образования и науки Российской Федерации
2.1.1/500
The work was supported by the Russian Foundation for Basic Research (grants nos. 010-01- 00395-a and 010-01-0724-a), by the Federal Targeted Program “Scientific and Scientific-Pedagogical Personnel of the Innovative Russia” in 2009–2013, by the analytical departmental target program “Development of the Scientific Potential of the Higher School,” Project no. 2.1.1/500, and also by a grant of the Government of the Russian Federation according to the Resolution no. 220 “On measures designed to attract leading scientists to the Russian institutions of higher learning” according to the agreement no. 11.G34.31.0054 between the Ministry of Education and Science of the Russian Federation and the M. V. Lomonosov Moscow State University.


DOI: https://doi.org/10.1134/S1061920812040024


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 26.10.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rjmph11

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:48

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019